# SDR UHLA201605200303

- Difficulty date: May 20, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 33,223 hours, 20,631 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FWD SECTION 2 ATTACHMENT FITTINGS CORRODED.  R & R BRACKETS IAW CMM 25-33-97.
